# SDR DALA2020110903638

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 95,838 hours, 13,208 cycles
- Engine: Ge CF680C2B6F
- Engine time: 84,062 hours, 11,684 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Power Loss
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ETOPS EVENT SLC-JFK.  PERFORMED A REJECTED TAKE OFF AT 100 KTS DUE TO LEFT ENGINE LACK OF ACCELERATION.  ENGINE WOULD NOT GO HIGHER THAN 87%.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE FUEL FILTER AND INSTALLED HMU.  SYSTEM OPERATION IS NORMAL.
